12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Solvable complemented Lie algebras.
View graph of relations

« Back

Solvable complemented Lie algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date1/01/2012
JournalProceedings of the American Mathematical Society
Journal number11
Volume140
Number of pages8
Pages3823-3830
Original languageEnglish

Abstract

In this paper a characterisation is given of solvable complemented Lie algebras. They decompose as a direct sum of abelian subalgebras and their ideals relate nicely to this decomposition. The class of such algebras is shown to be a formation whose residual is the ideal closure of the prefrattini subalgebras.

Bibliographic note

First published in Proceedings of the American Mathematical Society in Vol. 140, (11), 2012, published by the American Mathematical Society